Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 436570, 9 pages
http://dx.doi.org/10.1155/2008/436570
Research Article

Fuzzy Inverse Compactness

1Department of Mathematics, Faculty of Arts and Sciences, Kocaeli University, Kocaeli 41380, Turkey
2Department of Mathematics, Faculty of Education, Kocaeli University, Kocaeli 41380, Turkey
3Department of Mathematics, Federal University of Parana, P.O. Box 019081, Curitiba, PR 81531-990, Brazil

Received 9 February 2007; Revised 25 November 2007; Accepted 14 January 2008

Academic Editor: Heinz Gumm

Copyright © 2008 Halis Aygün et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Halis Aygün, A. Arzu Bural, and S. R. T. Kudri, “Fuzzy Inverse Compactness,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 436570, 9 pages, 2008. https://doi.org/10.1155/2008/436570.